# SDR DHL9870819C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIR EXT SKIN REPAIR AT APPROX 12 INCHES FWD RT ACCESS PANEL HAS PREVIOUS REPAIR.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER AND FILLET PER SRM 51-30-2, 2' X 16.  N/R 3053
